Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
See all formats and pricing
More options …
Volume 11, Issue 10


Volume 13 (2015)

The one-point Lindelöfication of an uncountable discrete space can be surlindelöf

Oleg Okunev
  • Facultad de Ciencias Físico-Matemáticas, Benemérita Universidad Autónoma de Puebla, Av. San Claudio y Rio Verde s/n, col. San Manuel, Ciudad Universitaria, Puebla, Pue., CP 72570, México
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-07-20 | DOI: https://doi.org/10.2478/s11533-013-0279-8


We prove that the one-point Lindelöfication of a discrete space of cardinality ω 1 is homeomorphic to a subspace of C p (X) for some hereditarily Lindelöf space X if the axiom holds.

MSC: 54C35; 54D20; 54A35

Keywords: Topology of pointwise convergence; The axiom; Lindelöf spaces

  • [1] Arhangel’skii A.V., Some problems and lines of investigation in general topology, Comment. Math. Univ. Carolin., 1988, 29(4), 611–629 Google Scholar

  • [2] Arhangel’skii A.V., Problems in C p-theory, In: Open Problems in Topology, North-Holland, Amsterdam-New York-Oxford-Tokyo, 1990, 601–616 Google Scholar

  • [3] Arhangel’skii A.V., Topological Function Spaces, Math. Appl. (Soviet Ser.), 78, Kluwer, Dordrecht-Boston-London, 1992 http://dx.doi.org/10.1007/978-94-011-2598-7CrossrefGoogle Scholar

  • [4] Arhangel’skii A.V., Uspenskii V.V., On the cardinality of Lindelöf subspaces of function spaces, Comment. Math. Univ. Carolin., 1986, 27(4), 673–676 Google Scholar

  • [5] Engelking R., General Topology, 2nd ed., Sigma Ser. Pure Math., 6, Heldermann, Berlin, 1989 Google Scholar

  • [6] Fremlin D.H., Consequences of Martin’s Axiom, Cambridge Tracts in Math., 84, Cambridge University Press, Cambridge, 1984 http://dx.doi.org/10.1017/CBO9780511896972CrossrefGoogle Scholar

  • [7] Fuchino S., Shelah S., Soukup L., Sticks and clubs, Ann. Pure Appl. Logic, 1997, 90(1–3), 57–77 http://dx.doi.org/10.1016/S0168-0072(97)00030-4CrossrefGoogle Scholar

About the article

Published Online: 2013-07-20

Published in Print: 2013-10-01

Citation Information: Open Mathematics, Volume 11, Issue 10, Pages 1750–1754, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-013-0279-8.

Export Citation

© 2013 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in